# SDR COMA0660250

- Difficulty date: March 14, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 15,237 hours, 12,894 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 600751365
- Part serial: HAI0624
- Condition: Faulty
- Location: Nlg
- Part time: 13,595 hours, 11,454 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5395 - DURING CLIMBOUT OF CVG RECEIVED A NOSE GEAR DOOR WARNING MESSAGE, FLIGHT DIVERTED TO CRW.  REPLACED THE NOSE LANDING GEAR DOOR ACTUATOR.
